Article contents
A stability analysis for finite volume schemes applied to the Maxwell system
Published online by Cambridge University Press: 15 August 2002
Abstract
We present in this paper a stability study concerning finite volume schemesapplied to the two-dimensional Maxwell system, using rectangular or triangular meshes. A stability condition is proved for thefirst-order upwind scheme on a rectangular mesh. Stability comparisonsbetween the Yee scheme and the finite volume formulation are proposed.We also compare the stability domains obtained when considering theMaxwell system and the convection equation.
- Type
- Research Article
- Information
- ESAIM: Mathematical Modelling and Numerical Analysis , Volume 33 , Issue 3 , May 1999 , pp. 443 - 458
- Copyright
- © EDP Sciences, SMAI, 1999
- 1
- Cited by